Skip navigation

Items where Author is "Cheung, S.W."

Items where Author is "Cheung, S.W."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Abutarboush, H.F., Nilavalan, R., Nasr, K.M. ORCID: 0000-0002-8604-6274, Cheung, S.W., Peter, T., Al-Raweshidy, H.S. and Budimir, D. (2011) Reconfigurable tri-band H-shaped antenna with frequency selectivity feature for compact wireless communication systems. IET Microwaves, Antennas & Propagation, 5 (14). pp. 1675-1682. ISSN 1751-8725 (doi:

This list was generated on Tue May 26 21:12:18 2020 UTC.